# SDR ASOA2013032003241

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,385 hours, 19,845 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING CRACKED ON AFT PRESSURE BULKHEAD, FS 625, STRINGER 12R.  R & R IAW SRM 51-41-21AND IAW EC/TC 601R-53-61-100 AND IAW REO 601R-53-61-422.
